# SDR 0004389935

- Difficulty date: December 1, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 70,382 hours, 80,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct, Acm
- Condition: Loose
- Location: Tail
- Stage of operation: DE
- Nature of condition: B, O
- Precautionary procedure: B

## Discrepancy

AT FL200, AIRCRAFT LOST PRESSURIZATION. CABIN WENT TO 11,500 FEET. COM PROCEDURES ENABLED RECOVERY OF PRESSURE IN MANUAL MODE. INITIATED EMERGENCY DESCENT. FLIGHT ATTENDANT REPORTED SMOKE AND POSSIBLE FLAMES IN TAILCONE AREA. THERE WAS NO OTHER COCKPIT INDICATION TO SUPPORT FIRE CLAIM. AIRCRAFT LANDED SAFELY AT MEM.    MAINTENANCE FOUND LOOSE DUCT OFF ACM IN TAIL AREA AND REINSTALL DUCT. AIRCRAFT RETURNED TO SERVICE.
